MAUDE Adverse Event Report: SHANGHAI SHUNLONG PHYSICAL THERAPY DRIVE; BED, FULL ELECTRIC

SHANGHAI SHUNLONG PHYSICAL THERAPY DRIVE; BED, FULL ELECTRIC
Model Number 15300
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Ulcer (2274)
Date of Event 02/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022, (b)(6) healthcare was notified of an incident regarding a full electric bariatric bed.The end user reported that the "head will not go up and the bed will not come down when raised," and that she is currently in the hospital with bed sores that she developed when the bed was not working properly.Drive has not received any further information regarding how the bed's failure to raise and lower caused the end user's bed sores.However, drive is currently investigating the incident, including attempting to retrieve the product to inspect it.

Brand Name
DRIVE
Common Device Name
BED, FULL ELECTRIC
Manufacturer (Section D)
SHANGHAI SHUNLONG PHYSICAL THERAPY
259 jiugan rd
sijing town
song jiang district, shanghai 20160 1
CH  201601
MDR Report Key14105169
Report Number2438477-2022-00019
Device Sequence Number15010025
Product Code FNL
UDI-Device Identifier00822383180793
UDI-Public822383180793
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/13/2022
Report Date (Section F) 04/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number15300
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/16/2022
Device Age2 YR
Event Location Home
Date Report to Manufacturer04/18/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/13/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Patient Weight193 KG
Date Report Sent to FDA04/13/2022